Alert archive / Florida / Lake Wind Advisories in 2009
Lake Wind Advisory 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this lake wind advisory at Apr 16, 2009, 3:15 AM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It took effect at Apr 16, 2009, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2009, 3:15 AM EDT (07:15 UTC)
- In effect from
- Apr 16, 2009, 12:00 PM EDT
- Expired
- Apr 16, 2009, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2112 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 160715 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 315 AM EDT THU APR 16 2009 FLZ024-025-033-038-GAZ154-166-170000- /O.NEW.KJAX.LW.Y.0021.090416T1600Z-090417T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 315 AM EDT THU APR 16 2009 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. NORTHEAST WINDS WILL INCREASE TO 20 MPH WITH GUSTS TO 30 MPH THIS AFTERNOON ALONG THE ATLANTIC COASTAL COUNTIES OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. THE WINDY CONDITIONS SHOULD DIMINISH AROUND SUNSET BUT WILL LIKELY REMAIN BREEZY OVERNIGHT AT THE IMMEDIATE BEACH LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this lake wind advisory went out at Apr 15, 9:20 PM EDT, 5 hours 55 minutes earlier.
Area forecast discussion, Apr 15, 9:20 PM EDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
920 PM EDT WED APR 15 2009
.UPDATE...A COOL DRY NIGHT IS ON TAP WITH SLIGHTLY BELOW NORMAL
TEMPS. SURFACE HIGH PRES OVER LAKE SUPERIOR EXTENDS SWD TO THE
GULF OF MEXICO. A BACKDOOR COLD FRONT TO OUR NORTH WILL SLIDE
SOUTH AND OFF THE COAST TONIGHT BRINGING NLY FLOW TO THE ENTIRE
FCST AREA BY DAWN. BY TOMORROW AFTN WINDS WILL BECOME NELY WITH
INCREASING LOW CLOUDS AND KEEPING TEMPS ON COOL SIDE. FORECAST
IS ON TRACK AND NO UPDATE PLANNED.
&&
.AVIATION...PREVAILING VFR EXPECTED. MVFR CIGS POSSIBLE THURS AFTN
AS STRATO-CU MOVES ONSHORE. WILL NOT INCLUDE IN TAFS ATTM.
&&
.MARINE...QUIESCENT CONDS REPORTED FOR NOW. DEVELOPING NE WINDS ON
THURS WILL BRING SCA CONDS AROUND NOON TO OFFSHORE LEGS THEN MID
AFTN FOR NEAR SHORE WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 47 74 49 75 / 0 0 0 0
SSI 54 70 56 68 / 0 0 0 0
JAX 50 74 53 73 / 0 0 10 10
SGJ 55 72 59 72 / 0 0 10 10
GNV 50 79 53 77 / 0 0 0 10
OCF 50 80 53 77 / 0 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR ALACHUA-COLUMBIA-
GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM NOON THURSDAY TO 11 PM EDT FRIDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 3 PM THURSDAY TO 6 PM EDT FRIDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/CARROLL/KEEGANHazardous weather outlook, Apr 15, 3:47 AM EDT, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 347 AM EDT WED APR 15 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 347 AM EDT WED APR 15 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLOOD WARNINGS REMAIN IN EFFECT FOR VARIOUS RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... THE RECENT HEAVY RAINFALL MAY AGGRAVATE THE FLOODING SITUATION ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA. RESIDENTS ACROSS THE AREA ARE URGED TO MONITOR THE LATEST FORECASTS AND RIVER FLOOD PRODUCTS. SIGNIFICANT RISES WILL CONTINUE ON THE SANTA FE RIVER AT BOTH THREE RIVERS ESTATES AND HILDRETH. PLEASE REFER TO THE LATEST RIVER FLOOD PRODUCTS FOR COMPLETE DETAILS. DRIER AIR OVER THE REGION WILL ENHANCE THE FIRE DANGER ACROSS NORTHEAST FLORIDA AND RED FLAG WARNINGS ARE IN EFFECT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AN INCREASING ONSHORE FLOW AND NORTHEAST SWELLS WILL LIKELY ELEVATE THE RISK OF RIP CURRENTS FROM THURSDAY INTO THE WEEKEND. DRIER AIR WILL LINGER OVER THE REGION ON THURSDAY AND ENHANCE THE FIRE DANGER ACROSS INLAND NORTHEAST FLORIDA THURSDAY AFTERNOON. THE NEXT COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA LATE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
Nearby
Lake Wind Advisories in Florida, 2009Lake Wind Advisories in Georgia, 2009Every lake wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.